The Michigan Mathematical Journal

Regular neighborhoods in topological manifolds.

Erik Kjaer Pedersen

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 177-183.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001881

Digital Object Identifier
doi:10.1307/mmj/1029001881

Mathematical Reviews number (MathSciNet)
MR0482775

Zentralblatt MATH identifier
0372.57010

Subjects
Primary: 57A40

Citation

Pedersen, Erik Kjaer. Regular neighborhoods in topological manifolds. Michigan Math. J. 24 (1977), no. 2, 177--183. doi:10.1307/mmj/1029001881. https://projecteuclid.org/euclid.mmj/1029001881


Export citation